# SDR UALA2011070503281

- Difficulty date: July 2, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 39,050 hours, 4,771 cycles
- Engine: Pwa PW40903
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Kinked
- Location: Lt Pitot Probe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PITOT PROBE HOSE KINKED REF SMB WU X5701I.  PART TO ARRIVE VIA FEDEX ON 02JUL11 OSTF#N6614.  REPLACED LT PITOT HOSE LOW RANGE LEAK CHECK WILL BE ACP ON SMC012.  LT PITOT PROBE AND HOSE NEEDS LOW RANGE LEAK TEST ON ACCOUNT OF KINKED HOSE REPLACEMENT REF SMB WU X5701I.  NEED TO TEST PER MM.  LEAK CHECKED OKAY PER MM.
